# SDR REXA2021121301128

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 31,995 hours, 21,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON. REMOVED AND REPLACED BATTERY PACKS PS35, PS36, PS37, PS38, PS 43 IAW CRJ 900 AMM 33-51-17. OPS TESTS PASSED IAW CRJ 900 AMM 33-51-00 AND 33-51-17. NO FAULTS NOTED AT THIS TIME. A/C OK FOR SVC. PNS 2013-1A, 2013-1ASMI
